MathSciNet Relay Station
MathSciNet bibliographic data
MR1484904 (99a:11010) 11A51 (11A41 11Y11)
Young, Jeff Large primes and Fermat factors. Math. Comp. 67 (1998), no. 224, 1735–1738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement